# SDR SIMA20150218001

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,044 hours, 22,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT ROW 7 IS INOPERATIVE.  R & R IAW AMM 33-50-08.  OPERATIONAL CHECKED GOOD.
